A partial Bombieri–Vinogradov theorem with explicit constants
[Aspects explicites d’un théorème de Bombieri–Vinogradov]
Publications Mathématiques de Besançon - Algèbre et Théorie des Nombres (2018), pp. 101-110.

Dans cet article, nous améliorons un résultat de [1] en remplaçant le (logx) 7 2 par un (logx) 9 2 . En particulier, nous obtenons une version améliorée de l’inégalité de Vaughan en appliquant une version explicite d’une inégalité dans [5] liée à la fonction de Möbius.

In this paper we improve the result of [1] with getting (logx) 7 2 instead of (logx) 9 2 . In particular we obtain a better version of Vaughan’s inequality by applying the explicit variant of an inequality connected to the Möbius function from [5].

Publié le :
DOI : https://doi.org/10.5802/pmb.24
Classification : 11N13,  11N05,  11N36
Mots clés : Primes in arithmetic progressions, Bombieri–Vinogradov theorem, large sieve
@article{PMB_2018____101_0,
     author = {Alisa Sedunova},
     title = {A partial Bombieri--Vinogradov theorem with explicit constants},
     journal = {Publications Math\'ematiques de Besan\c con - Alg\`ebre et Th\'eorie des Nombres},
     pages = {101--110},
     publisher = {Presses universitaires de Franche-Comt\'e},
     year = {2018},
     doi = {10.5802/pmb.24},
     language = {en},
     url = {https://pmb.centre-mersenne.org/item/PMB_2018____101_0/}
}
Sedunova, Alisa. A partial Bombieri–Vinogradov theorem with explicit constants. Publications Mathématiques de Besançon - Algèbre et Théorie des Nombres (2018), pp. 101-110. doi : 10.5802/pmb.24. https://pmb.centre-mersenne.org/item/PMB_2018____101_0/

[1] Amir Akbary; Kyle Hambrook A variant of the Bombieri-Vinogradov theorem with explicit constants and applications, Math. Comput., Tome 84 (2015) no. 294, pp. 1901-1932 | Article | MR 3335897 | Zbl 1341.11053

[2] Alina Carmen Cojocaru; M. Ram Murty An introduction to sieve methods and their applications, Cambridge University Press, London Mathematical Society Student Texts, Tome 66 (2006), xii+224 pages | MR 2200366 | Zbl 1121.11063

[3] François Dress; Henryk Iwaniec; Gérald Tenenbaum Sur une somme liée à la fonction de Möbius, J. Reine Angew. Math., Tome 340 (1983), pp. 53-58 | Article | MR 691960 | Zbl 0497.10003

[4] Patrick X. Gallagher A large sieve density estimate near σ=1, Invent. Math., Tome 11 (1970), pp. 329-339 | Article | MR 0279049 | Zbl 0219.10048

[5] Harald Andres Helfgott The ternary Goldbach problem (2015) (https://arxiv.org/abs/1501.05438 )

[6] Carl Pomerance Remarks on the Pólya-Vinogradov inequality, Integers, Tome 11 (2011) no. 4, pp. 531-542 | Article | MR 2988079 | Zbl 1278.11080